# SDR SWAA2021121345628

- Difficulty date: November 18, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 231ZF AT PASSENGER CABIN ; 2021-525936 / [01] TOOL USED: HOT BONDER; P/N: HCS9200B; S/N: 18175478; DUE DATE: 05/AUG/22.; [02] TOOL USED: SCALE PN: SCA-301; SN: AE-412132 DUE DATE: 24/FEB/22.; [03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 15-FEB-22.; [04] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412133 DUE DATE: 24-FEB-22.; [05] REPAIRED FLOOR PANEL 231ZF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. TOOL USED CALIPER PN: 500-197-30; SN: A18229508; D/D: 29/SEP/22; SCALE PN: SCA-301; SN: AE-412138; D/D: 24/FEB/22; [06] CORRECTIVE ACTION CORRECTED REPAIRED FLOOR PANEL 231ZF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. TOOL USED CALIPER P
